Ankles to top of the hamstring and thigh muscles, right leg. This occurs anytime I'm upright. Neurologist says it's increased tone and spasticity. He has me taking zanaflex and valium. He's repeatedly spoke of Botox injections, however I am unable to find information of approval to use Botox injections in the Lower Extremities of adult lower extremities. This being due the size of the muscle mass affected. The Z is so effective, it prevents me from walking or doing anything else, so I take it at bedtime. The V works as designed, making me sleepy. This enhances the chronic fatigue I enjoy from my leg difficulties.
Oh...for those who may not experience this, or have not, think back to a time when you may have (1) done a 10K walk-a-thon but were not ready to do so; (2) began new weight training for legs, and it got good to you. The next day you realized it was a bit too much; (3) you got lost in a new housing development and kept running because you knew the exit was "just around that next turn; or (4) you went hashing and din't realize that the three high hills were part of the trail.
Ultimately, the above-noted activities (and many others not noted) result in the leg muscles being in an "activated" state. This is the way it is for me whenever I am upright. Additionally, when crawling about the home (it's exercise, everyone...really) LOL, the right leg muscles will not release or relax enough to allow forward motion. To stand, I must manually place my hip-knee-foot group into a 90-degree position.
Anyway, all the blah blah blah aside...please respond with your insights about botox and its usage as concerns MS. Thank you one and all.